# SDR SWAA2023032419033

- Difficulty date: March 20, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT O/H BIN BULL NOSE ROW 22 DEF<[01] EMERGENCY LIGHT LENS FOUND AND REINSTALLED AT O/H BIN BULL NOSE ROW 22 DEF AS PER B737 700 AMM 33-51-06-960-802;[02] VERIFIED STEP#1.
